Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

How to get rid from black lips due to drug allergy ?

i will get allergy due to drug reaction due to which my lips and area around lips turned black it makes me look very ugly please help me to remove it and bring it to normal skin color
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  802
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Greetings from health care magic.

Here is a doctor answering your question. Thanks for rising the question.
please consul good wel known dermatologist he can prescribe you sythetic creams which look like skin but it takes 3-6months and is very expenssive
Answered: Wed, 6 Apr 2011
Homeopath Dr. Rangadhar Satapathy's  Response
welcome to healthcare forum
sometimes some drugs are not suitable for somebody. it is better you should now start with homeopathy treatment to bring back your past normal skin color. Thank you
For further inquiry you can contact at
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor